# SDR DXTA2010122304273

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1326
- Aircraft time: 10,026 hours, 4,910 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH20041
- Part serial: K0224
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PASSING 15000 FT ON DECENT THE "CHECK HYD QUANTITY" MESSAGE ILLUMINATED AND HYD SYNOPSIS PAGE SHOWED THE FLIGHT HYD SYS QUANTITY OF ZERO. ABOUT 1 MINUTE LATER THE FLIGHT HYD PRESSURE DECREASED TO 0. AND THE FLT HYD FAIL MESSAGE ILLUMINATED. RAN APPROPRIATED CHECKLISTS AND LANDED UNEVENTALLY WITHOUT DECLARING AN EMERGENCY NO PAX WERE ON BOARD.  CLEANED RT ENGINE & WING. FOUND RT ENGINE HYD PUMP WAS SOURCE OF LEAK.  R & R RT ENGINE HYD PUMP IAW 29-10-46.  SERVICED FLIGHT RESERVOIR IAW CMP 29-10-57.  PERFORMED HYD POWER SYS OPS TEST IAW CMP29-00-05. ALL TESTS PASS . RT ENGINE HYD PUMP LEAK AND OPS CHECKED GOOD.
